MathSciNet Relay Station
MathSciNet bibliographic data
MR319910 (47 #8451) 10F99 (65D30)
Niederreiter, H. On a number-theoretical integration method. Aequationes Math. 8 (1972), 304–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement